# SDR DL72S950587

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 338.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FUEL TANK UPPER STRINGER NR 17 CRACKED AT WS 338.50, REPAIRED PER SRM 57-10-4 FIG 6 AND ERA 301143-14 REV A.
